# SDR UIEA200700157

- Difficulty date: April 3, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: HXC108663
- Condition: Cracked
- Location: Bs 1241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSE TO WING LOWER PANEL 191KL FAIRING SUPPORT FRAME AT STA 1241 FOUND CRACKED.  FAIRING SUPPORT FRAME REPAIRED IAW SRM 51-40-03.
